你在这里

周杰明

周杰明的头像

周杰明(1986-),男,湖南洞口人,概率论与数理统计专业博士(后),硕士研究生导师。

2012年至今,已经在 Insurance:Mathematics and Economics,Journal of Computational and Applied Mathematics,Mathematical Methods of Operations Research,The ANZIAM Journal,Statistics & Probability Letters, Communications in Statistics-Theory and Methods,Acta Mathematica Scientia, Journal of Applied Mathematics, Chinese Journal of Applied Probability and Statistics (应用概率统计)等国际期刊发表论文12篇,其中 SCI/SSCI 11篇,重要刊物1篇。

 


 



承担课题: 


  1. 正在主持国家自然科学基金青年项目1项

  2. 正在主持湖南省自然科学基金青年项目1项

  3. 正在主持湖南省教育厅一般项目1项

  4. 正在参与国家自然科学基金面上项目2项

  5. 正在参与省部共建重点实验室开放课题1项

  6. 参与完成国家自然科学基金面上项目1项

  7. 主持并完成湖南省研究生创新基金项目1项

 

近期发表的代表性论文: 

[1] Jieming Zhou, Xiangqun Yang, Junyi Guo*, Portfolio selection and risk control for an insurer in the Levy market under mean-variance criterion, Statistics & Probability Letters, 2017,126:139-149

[2] Jieming Zhou, Xiangqun Yang, Ya Huang*, Robust optimal investment and proportional reinsurance towards joint interests of the insurer and the reinsurer, Communications in Statistics-Theory and Methods, 2017, doi: 10.1080/03610926.2016.1242734

[3] Ya Huang, Xiangqun Yang, Jieming Zhou*. Robust optimal investment and reinsurance problem for a general insurance company under Heston model. Mathematical Methods of Operations Research, 2017,doi: 10.1007/s00186-017-0570-8

[4] Xiaoxiao Zheng, Jieming Zhou*, Zhongyang Sun, Robust optimal portfolio and proportional reinsurance for an insurer under a CEV model, Insurance:Mathematics and Economics, 2016, 67: 77-87

[5] Ya Huang, Xiangqun Yang, Jieming Zhou*, Optimal investment and proportional reinsurance for a jump- diffusion risk model with constrained control variables, Journal of Computational and Applied Mathematics, 2016, 296:443-461

[6] Hui Ou, Xiangqun Yang, Ya Huang, Jieming Zhou*, Robust optimal portfolio and reinsurance for an insurer under inflation risk, Chinese Journal of Applied Probability and Statistics (应用概率统计)201632(1)89-100

[7] Huiming Zhu*, Ya Huang, Jieming Zhou, Xiangqun Yang, Chao Deng, Optimal proportional reinsurance and investment problem with constraints on risk control in a general jump-diffusion financial market, The ANZIAM Journal201657(3)352-368

[8] Jieming Zhou*, Yingchun Deng , Ya Huang, Xiangqun Yang, Optimal proportional reinsurance and investment for a constant elasticity of variance model under variance principle, Acta Mathematica Scientia, 2015, 35(2): 303-312

[9] Huiming Zhu*, Ya Huang, Xiangqun Yang, Jieming Zhou, On the expected discounted penalty function for the classical risk model with potentially delayed claims and random incomes, Journal of Applied Mathematics, 2014, 2014,1-12

[10] Jieming Zhou#, Xiaoyun Mo, Hui Ou, Xiangqun Yang*, Expected present value of total dividends in the compound binomial model with delayed claims and random income, Acta Mathematica Scientia, 2013, 33(6): 1639-1651

[11] Xiaoyun Mo, Jieming Zhou, Hui Ou, Xiangqun Yang*, Double-Markov risk model, Acta Mathematica Scientia, 2013, 33(2): 333-340

[12] Chao Deng, Jieming Zhou, Yingchun Deng*, The Gerber-Shiu discounted penalty function in a delayed renewal risk model with multi-layer dividend strategy, Statistics & Probability Letters, 2012, 82(9): 1648-1656


教学情况: 

统计学专业本科生:保险学原理、金融学、应用时间序列分析、数理金融基础、数理统计

数学与应用数学专业、计算机科学与技术专业本科生:概率论与数理统计

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer